Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 127, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 10, 2013, 6:39 PM CDT for Gillespie County, Kendall County, Kerr County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2013, 6:39 PM CDT (23:39 UTC)
- Expired
- May 10, 2013, 7:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Gillespie County, TX, Kendall County, TX, Kerr County, TX
The radar
The Austin/San Antonio radar (KEWX), 85 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 2:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 11.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1511 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 17.3
The text
As transmitted, in the capitals the NWS used until 2016.
621 WUUS54 KEWX 102339 SVREWX TXC171-259-265-110030- /O.NEW.KEWX.SV.W.0127.130510T2339Z-130511T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 639 PM CDT FRI MAY 10 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTHEASTERN GILLESPIE COUNTY... NORTHERN KENDALL COUNTY... EAST CENTRAL KERR COUNTY... * UNTIL 730 PM CDT. * AT 636 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CYPRESS CREEK...OR NEAR COMFORT...AND MOVING EAST AT 20 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE WARING AND SISTERDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3015 9872 2992 9859 2991 9903 3003 9907 TIME...MOT...LOC 2339Z 267DEG 19KT 2999 9894 $$
3 follow-up statements
414 WWUS54 KEWX 102354 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 654 PM CDT FRI MAY 10 2013 TXC171-259-265-110030- /O.CON.KEWX.SV.W.0127.000000T0000Z-130511T0030Z/ GILLESPIE TX-KENDALL TX-KERR TX- 654 PM CDT FRI MAY 10 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EXTREME EAST CENTRAL KERR...NORTHERN KENDALL AND EXTREME SOUTHEASTERN GILLESPIE COUNTIES... AT 650 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COMFORT... MOVING EAST AT 25 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE WARING...CROWN AND SISTERDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2992 9894 3005 9895 3015 9872 2992 9859 TIME...MOT...LOC 2354Z 259DEG 20KT 3002 9884 $$
211 WWUS54 KEWX 110006 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 706 PM CDT FRI MAY 10 2013 TXC265-110016- /O.CAN.KEWX.SV.W.0127.000000T0000Z-130511T0030Z/ KERR TX- 706 PM CDT FRI MAY 10 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL KERR COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2992 9886 3005 9888 3015 9872 2992 9859 TIME...MOT...LOC 0006Z 268DEG 23KT 3001 9875 $$ TXC171-259-110030- /O.CON.KEWX.SV.W.0127.000000T0000Z-130511T0030Z/ GILLESPIE TX-KENDALL TX- 706 PM CDT FRI MAY 10 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL KENDALL AND EXTREME SOUTHEASTERN GILLESPIE COUNTIES... AT 704 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SISTERDALE... OR 9 MILES EAST OF COMFORT...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2992 9886 3005 9888 3015 9872 2992 9859 TIME...MOT...LOC 0006Z 268DEG 23KT 3001 9875 $$
833 WWUS54 KEWX 110027 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 727 PM CDT FRI MAY 10 2013 TXC171-259-110037- /O.EXP.KEWX.SV.W.0127.000000T0000Z-130511T0030Z/ GILLESPIE TX-KENDALL TX- 727 PM CDT FRI MAY 10 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KENDALL AND EXTREME SOUTHEASTERN GILLESPIE COUNTIES WILL EXPIRE AT 730 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2992 9886 3005 9888 3015 9872 2992 9859 TIME...MOT...LOC 0027Z 268DEG 23KT 3001 9859 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 5:34 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 10, 5:34 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 534 PM CDT FRI MAY 10 2013 .UPDATE... WE HAVE UPDATED THE FORECAST TO INCLUDE ALL COUNTIES IN SOUTH CENTRAL TEXAS IN SEVERE THUNDERSTORM WATCH #156. THE WATCH WILL REMAIN IN EFFECT UNTIL 10 PM CDT. && .PREV DISCUSSION... /ISSUED 259 PM CDT FRI MAY 10 2013/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... A COLD FRONT EXTENDING FROM THE CONCHO VALLEY TO CENTRAL TEXAS EARLY THIS AFTERNOON WILL MOVE INTO OUR NORTHEAST CORRIDOR AND EASTERN HILL COUNTRY AREAS BY MID AFTERNOON. CONVECTION IS ALREADY FORMING AHEAD OF THE FRONT OVER THE SOUTHERN EDWARDS PLATEAU AS DESTABILIZATION OCCURS. THE FRONT WILL CONTINUE MOVING SOUTH INTO NORTHERN PORTIONS OF THE CENTRAL AND WESTERN HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU AREAS BY LATE AFTERNOON...MOVING THROUGH MUCH OF THE AREA BY MIDNIGHT OR EARLY MORNING. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL FORM AHEAD OF THE SAGGING FRONT LATER THIS AFTERNOON AND TONIGHT. THE 12Z TT 12-KM WRF MODEL SHOWS THE COLD FRONT INTERSECTING A BROAD SWATH OF 80-100 MPH 300 MB. WINDS SWEEPING EAST IN THE SUBTROPICAL JET. IN ADDITION...CAPES OF 1500-3000 J/KG COVER MUCH OF THE CWA BY LATE AFTERNOON. THIS INSTABILITY COUPLED WITH UPPER LEVEL FORCING WITH THE JET WILL RESULT IN A FEW OF THESE STORMS BECOMING SEVERE LATE THIS AFTERNOON INTO THIS EVENING. GIVEN EASTERLY FLOW AHEAD OF THE FRONT COUPLED WITH THE HIGH SPEED JET ALOFT...WILL PROMOTE A FAVORABLE SHEAR ENVIRONMENT FOR VERY LARGE HAIL AND DAMAGING WINDS AND EVEN A FEW ISOLATED TORNADOES BY LATE AFTERNOON AND EVENING. THE LIMITING FACTOR WILL BE HOW MUCH OF THE INSTABILITY IN OUR PRESENT AIR-MASS WAS USED UP IN THE PREVIOUS ACTIVITY...AND IN THE CURRENT ACTIVITY OVER THE SOUTHERN EDWARDS PLATEAU. RAINFALL COULD BE EFFICIENT TONIGHT GIVEN UPPER LEVEL FORCING...INSTABILITIES AND HEALTHY PRECIPITABLE WATER AMOUNTS. AVERAGE 1 TO 2 INCH RAINS COULD OCCUR IN STORMS WEST OF STATE HIGHWAY 281 WITH 1-2 INCH WITH ISOLATED 3 INCH TOTALS EAST OF HIGHWAY 281. LOWS TONIGHT IN THE UPPER 50S HILL COUNTRY...60S ELSEWHERE. SEVERE THUNDERSTORM WATCH NUMBER 156 IS IN EFFECT FOR THE WESTERN TWO-THIRDS OF THE REGION UNTIL 10 PM. AFTER MIDNIGHT...MUCH OF THE AIR-MASS WOULD HAVE STABILIZED BUT OF COURSE THERE COULD STILL BE A FEW REMAINING SEVERE STORMS OVER SOUTHERN PORTIONS IN THE VICINITY OF THE FRONT. AS SURFACE RIDGING BUILDS SOUTH INTO THE REGION SATURDAY...MORE STABLE CONDITIONS ARE EXPECTED WITH RAINS TAPERING OFF FROM THE NORTH. A FEW STORMS MAY STILL OCCUR AS THE SUBTROPICAL JET EASES SOUTH OF THE REGION DURING THE DAY. HIGHS SATURDAY IN THE UPPER 70S HILL COUNTRY TO 80S ELSEWHERE. THERE COULD BE A FEW SERRIANAS DEL BURRO MOUNTAIN DEVELOPMENTS WHICH MAY ENTER INTO WESTERN PORTIONS DURING THE DAY SATURDAY AS WELL. CONTINUED BUILDING OF THE RIDGE INTO SOUTH TEXAS SATURDAY NIGHT WITH LOWS IN THE LOW 50S HILLS TO LOW 60S SOUTHERN PORTIONS. LONG TERM (SUNDAY THROUGH FRIDAY)... THE UPPER LOW TO THE WEST OVER NORTHERN MEXICO WILL BE BLOCKED BY A BROAD UPPER LEVEL DIGGING TROUGH ENCOMPASSING MUCH OF THE EASTERN HALF OF THE U.S. ON SUNDAY WITH A WEAK COL ZONE ALOFT OVER SOUTH CENTRAL TEXAS. HIGHS SUNDAY NEAR 80 HILL COUNTRY...LOW TO MID 80S ELSEWHERE. AS THE UPPER TROUGH TO THE EAST MOVES FURTHER EAST... SOUTHEAST FLOW AND MOISTURE WILL RETURN MONDAY WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SOUTHERN EDWARDS AND WESTERN RIO GRANDE PLAINS. WITH THE UPPER LOW STILL IN PLACE AND SPINNING UP A FEW DISTURBANCES OVER THE REGION TUESDAY DAYTIME HEATING IN AN INCREASINGLY UNSTABLE AIR-MASS WILL RESULT IN SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS MAINLY TUESDAY AFTERNOON. UNCERTAINTY ABOUNDS AS TO THE MOVE OF THIS UPPER LOW...BUT THE GFS MODEL HAS THE UPPER LOW LIFT NORTHEAST INTO NORTH CENTRAL TEXAS AND OKLAHOMA TUESDAY NIGHT WITH A CONTINUED CHANCE OF SHOWERS AND STORMS. THE UPPER LOW WILL FILL AS THE TROUGH PUSHES EAST OF THE REGION BY WEDNESDAY NIGHT. AS NORTHWEST FLOW ALOFT DEVELOPS BEHIND THE UPPER TROUGH ON THURSDAY MAYBE A FEW CONVERGENT SHOWERS AND STORMS EAST OF I-35. SIMILAR PATTERN NEXT FRIDAY WITH WEAK RIDGING OVER THE AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 62 83 57 83 58 / 60 20 10 - - AUSTIN BERGSTROM INTL AIRPORT 60 82 54 82 54 / 60 20 10 - - NEW BRAUNFELS MUNI AIRPORT 61 83 56 84 55 / 60 20 10 - - BURNET MUNI AIRPORT 59 81 54 82 56 / 60 10 10 - - DEL RIO INTL AIRPORT 66 84 63 85 63 / 50 40 20 10 10 GEORGETOWN MUNI AIRPORT 60 81 54 81 56 / 60 20 10 - - HONDO MUNI AIRPORT 63 83 57 84 58 / 60 30 10 - - SAN MARCOS MUNI AIRPORT 61 81 56 82 56 / 60 20 10 - - LA GRANGE - FAYETTE REGIONAL 66 83 60 84 60 / 60 30 10 - - SAN ANTONIO INTL AIRPORT 63 82 58 82 58 / 60 20 10 - - STINSON MUNI AIRPORT 64 82 59 82 59 / 60 30 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 10, 3:20 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 320 PM CDT FRI MAY 10 2013 TXZ171>173-183>194-202>209-217>225-228-112030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 320 PM CDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE COMBINATION OF UPPER AIR DISTURBANCES INTERACTING WITH A COLD FRONT...AND AN UNSTABLE AIRMASS IN THE LOW LEVELS WILL RESULT IN SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON AND EVENING. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS WITH AN ISOLATED TORNADO OR TWO POSSIBLE. ESTIMATED TIME FOR GREATEST ACTIVITY IS FROM 330 PM TO 10 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT.
In the hours before
Local storm report, May 10, 5:51 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 PM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL DEL RIO 29.38N 100.90W
05/10/2013 E0.75 INCH VAL VERDE TX TRAINED SPOTTER
ONE HALF INCH TO THREE QUARTER INCH HAIL AT THE DEL RIO
INTL ARPT
&&
EVENT NUMBER EWX1300416
SBSLocal storm report, May 10, 5:56 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
556 PM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 3 NW DEL RIO 29.41N 100.93W
05/10/2013 E1.00 INCH VAL VERDE TX TRAINED SPOTTER
ONE INCH HAIL
&&
EVENT NUMBER EWX1300417
SBSSpecial weather statement, May 10, 5:59 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
559 PM CDT FRI MAY 10 2013
TXZ171-102345-
LLANO-
559 PM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LLANO COUNTY UNTIL
645 PM CDT...
AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR FIELD CREEK...OR 17 MILES NORTHWEST OF
LLANO...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LLANO...
VALLEY SPRING...
STOLZ...
LLANO...
STATE HIGHWAY 71...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3085 9843 3055 9879 3078 9898 3089 9898
3093 9895 3093 9868
TIME...MOT...LOC 2257Z 305DEG 19KT 3088 9889Special weather statement, May 10, 6:07 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 607 PM CDT FRI MAY 10 2013 TXZ186>189-204-205-110000- BANDERA-BEXAR-GILLESPIE-KENDALL-KERR-MEDINA- 607 PM CDT FRI MAY 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BANDERA...NORTHWESTERN BEXAR...NORTHEASTERN MEDINA...SOUTHEASTERN KERR...WESTERN KENDALL AND SOUTHERN GILLESPIE COUNTIES UNTIL 700 PM CDT... AT 603 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KERRVILLE STATE PARK TO 6 MILES WEST OF LAKEHILLS...AND MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... COMFORT... BOERNE... CENTER POINT... BANDERA FALLS... LAKEHILLS... CYPRESS CREEK... PIPE CREEK... GRAPETOWN... BANKERSMITH... NELSON CITY... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3021 9883 2962 9867 2954 9908 3004 9922 TIME...MOT...LOC 2307Z 270DEG 18KT 3000 9907 2959 9903
Local storm report, May 10, 6:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
618 PM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL BURNET 30.76N 98.23W
05/10/2013 E1.00 INCH BURNET TX TRAINED SPOTTER
NICKEL TO QUARTER INCH HAIL FALLING FROM 6PM TO 615PM
&&
EVENT NUMBER EWX1300418
SBSLocal storm report, May 10, 6:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
629 PM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL BURNET 30.76N 98.23W
05/10/2013 E1.00 INCH BURNET TX PUBLIC
ONE INCH HAIL
&&
EVENT NUMBER EWX1300419
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:09 PM CDT | Special Weather Statement | EWX | Dimmit | 66 min |
| May 9, 7:32 PM CDT | Special Weather Statement | EWX | Mason | 73 min |
| May 9, 7:35 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 55 min |
| May 9, 7:55 PM CDT | Special Weather Statement | EWX | Real | 80 min |
| May 9, 8:03 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 72 min |
| May 9, 8:07 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 68 min |
| May 9, 8:16 PM CDT | Tornado Warning | EWX | Edwards, Kerr, Real | 44 min |
| May 9, 8:19 PM CDT | Tornado Warning | EWX | Gillespie | 56 min |
| May 9, 8:28 PM CDT | Special Weather Statement | EWX | Maverick | 47 min |
| May 9, 9:04 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Gillespie, Kendall, Kerr, Real | 56 min |
| May 9, 9:09 PM CDT | Tornado Warning | EWX | Gillespie | 51 min |
| May 9, 9:36 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 54 min |
| May 9, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 47 min |
| May 9, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 61 min |
| May 9, 10:27 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 48 min |
| May 9, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 65 min |
| May 9, 11:24 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Gonzales, Guadalupe, Hays | 51 min |
| May 9, 11:44 PM CDT | Special Weather Statement | EWX | Guadalupe | 46 min |
| May 9, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 54 min |
| May 10, 12:31 AM CDT | Special Weather Statement | EWX | Fayette | 44 min |
| May 10, 1:16 AM CDT | Special Weather Statement | EWX | Fayette | 29 min |
| May 10, 3:05 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 25 min |
| May 10, 3:52 AM CDT | Special Weather Statement | EWX | Val Verde | 23 min |
| May 10, 4:23 AM CDT | Special Weather Statement | EWX | Edwards | 52 min |
| May 10, 4:24 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 10, 4:49 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 41 min |
| May 10, 5:27 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kerr | 33 min |
| May 10, 5:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Kendall, Kerr | 46 min |
| May 10, 6:40 AM CDT | Special Weather Statement | EWX | Medina | 50 min |
| May 10, 6:47 AM CDT | Special Weather Statement | EWX | Comal, Hays | 43 min |
| May 10, 7:17 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Medina | 43 min |
| May 10, 7:41 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 49 min |
| May 10, 7:53 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 52 min |
| May 10, 8:30 AM CDT | Special Weather Statement | EWX | Wilson | 45 min |
| May 10, 8:38 AM CDT | Special Weather Statement | EWX | Fayette | 37 min |
| May 10, 8:42 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 48 min |
| May 10, 9:09 AM CDT | Special Weather Statement | EWX | Lavaca | 51 min |
| May 10, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 46 min |
| May 10, 9:22 AM CDT | Special Weather Statement | EWX | DeWitt | 38 min |
| May 10, 9:32 AM CDT | Special Weather Statement | EWX | Lavaca | 43 min |
| May 10, 1:03 PM CDT | Special Weather Statement | EWX | Gonzales | 42 min |
| May 10, 1:41 PM CDT | Special Weather Statement | EWX | Terrell | 34 min |
| May 10, 1:44 PM CDT | Special Weather Statement | EWX | Lavaca | 46 min |
| May 10, 2:07 PM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
| May 10, 2:48 PM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| May 10, 3:02 PM CDT | Special Weather Statement | EWX | Val Verde | 58 min |
| May 10, 3:54 PM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 10, 4:07 PM CDT | Special Weather Statement | EWX | Real | 53 min |
| May 10, 4:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| May 10, 4:46 PM CDT | Special Weather Statement | EWX | Medina | 44 min |
| May 10, 4:56 PM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 10, 5:06 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| May 10, 5:15 PM CDT | Special Weather Statement | EWX | Bandera, Kinney, Uvalde | 45 min |
| May 10, 5:20 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 10, 5:28 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 62 min |
| May 10, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 52 min |
| May 10, 5:40 PM CDT | Special Weather Statement | EWX | Kinney | 50 min |
| May 10, 5:42 PM CDT | Special Weather Statement | EWX | Burnet | 48 min |
| May 10, 5:54 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 66 min |
| May 10, 5:59 PM CDT | Special Weather Statement | EWX | Llano | 46 min |
| May 10, 6:05 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 40 min |
| May 10, 6:07 PM CDT | Special Weather Statement | EWX | Kendall | 53 min |
| May 10, 6:12 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 48 min |
| May 10, 6:16 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 44 min |
| May 10, 6:23 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 67 min |
| May 10, 6:33 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 57 min |
| May 10, 6:40 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.